question-icon

Suggest treatment for severe dizziness which worsens while sitting up

default
Posted on Mon, 16 May 2016
Question: extream dizzyness,gets worse up right
doctor
Answered by Dr. Ajay Panwar (28 minutes later)
Brief Answer:
Please tell some details.

Detailed Answer:
Hi XXXX,
Thanks for being on healthcaremagic.com.
I am Dr.Ajay Panwar,a neurologist,here to answer your query.

I would surely like to answer this well but I need to know a few details beforehand-

1)Do you have Diabetes,heart disease,anemia or any other disease history?
2)Have you got your blood pressure checked?If yes,what is the usual range?
3)Are you on any medicines?If yes,please list them all.

It seems that you are having diziness episodes due to postural hypotension.Please revert back in the follow-up with above details so that I can answer this further.

Regards
Dr.Ajay Panwar,
MD,DM(Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ajay Panwar

Neurologist

Practicing since :2007

Answered : 1827 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for severe dizziness which worsens while sitting up

Brief Answer: Please tell some details. Detailed Answer: Hi XXXX, Thanks for being on healthcaremagic.com. I am Dr.Ajay Panwar,a neurologist,here to answer your query. I would surely like to answer this well but I need to know a few details beforehand- 1)Do you have Diabetes,heart disease,anemia or any other disease history? 2)Have you got your blood pressure checked?If yes,what is the usual range? 3)Are you on any medicines?If yes,please list them all. It seems that you are having diziness episodes due to postural hypotension.Please revert back in the follow-up with above details so that I can answer this further. Regards Dr.Ajay Panwar, MD,DM(Neurology)